# SDR C2XA09RI186

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 19,615 hours, 10,422 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14544841401
- Condition: Damaged
- Location: Brake Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2807 - EWR - FLIGHT CREW REPORTED NR 1 BRAKE TEMP INDICATION IN RED AT TAKE OFF. FLIGHT CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LT BRAKE HARNESS AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
